# SDR UIEA2021040300827

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,521 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 2548
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD FUEL PUMP EICAS AT DECENT FROM 41.0 15500 LBS IN RIGHT TANK OUT AND NORMAL 90 SECS LATER( REMOVED AND REPLACED RIGHT FWD FUEL BOOST PUMP 28-22-03. OPS NORMAL AT THIS TIME, ALSO BLED FUEL PRESS SENSE LINE PER AMM 28-42-01. NO DEFECTS NOTED. )
